- -

Quasihomeomorphisms and lattice equivalent topological spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Quasihomeomorphisms and lattice equivalent topological spaces

Show full item record

Echi, O.; Lazaar, S. (2009). Quasihomeomorphisms and lattice equivalent topological spaces. Applied General Topology. 10(2):227-237. doi:10.4995/agt.2009.1736.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86705

Files in this item

Item Metadata

Title: Quasihomeomorphisms and lattice equivalent topological spaces
Author:
Issued date:
Abstract:
[EN] This paper deals with lattice-equivalence of topologica lspaces. We are concerned with two questions: the first one is when two topological spaces are lattice equivalent; the second one is what additional conditions ...[+]
Subjects: Quasihomeomorphism , Lattice equivalence , Sober space , TD- space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1736
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1736
Thanks:
The authors wish to thank the DGRST 03/UR/15−03 for its partial support.
Type: Artículo

References

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617 [+]
Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

Kai-Wing, Y. (1972). Quasi-homeomorphisms and lattice-equivalences of topological spaces. Journal of the Australian Mathematical Society, 14(1), 41-44. doi:10.1017/s1446788700009617

[-]

This item appears in the following Collection(s)

Show full item record